Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18059
Title: Optimal wavelength routing on directed fiber trees
Authors: Erlebach, T
Jansen, K
Kaklamanis, C
Mihail, M
Persiano, P
First Published: 28-Jun-1999
Publisher: ELSEVIER SCIENCE BV
Citation: THEORETICAL COMPUTER SCIENCE, 1999, 221 (1-2), pp. 119-137
DOI Link: 10.1016/S0304-3975(99)00029-8
ISSN: 0304-3975
Links: http://hdl.handle.net/2381/18059
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.